# SDR 97ZZZM422

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 312
- Part time: 60,094 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE INCH CRACK IN FRAME.  REPAIRED PER SRM 51-40-2.
